This patient support community is for discussions relating to urology issues, benign prostate disease, penis curvature, cystisis, pediatric urology, prostate, sexual dysfunction and urological cancers.
I am a male age 45. within this last year I have noticed a reduce flow when I urinate and when i ejaculate as well. Even if my bladder is really full and have to urinate right away, i try to push hard but the flow strength does not increase. It is just a slow steady dtream. The same is true when I am having sex and ejaculating. I used to be able have full strength orgasms. The amount was good and flow was strong. Now with the first thrust the sperm just makes it to the tip of my penis and the rest pushes it through. It does not shoot out like it used to, just sort of oozes out. I dont know how to explain it. I am not sure why this is happeneing. I will let you know that approximately 8 years ago I had a pituitary tumor removed and am on testosterone shots monthly. I take 1.5ML shot of a testosterone cypionate that contains 200mg per ML. I am very concerned at my age and need to knwo what I should do. Thakn you for your time.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.